# SDR FDEA200912014318

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1270
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 3 FLOOR PANEL (STA 1470-STA 1510) FOUND WITH SEVERAL AREA CORRODED AS MARKED.  CORRODED FLOOR PANEL BETWEEN STA 1470 AND STA 1510 REMOVED AND REPLACED IAW EA F-5330-133446 (FABRICATION OF DECK AND REPAIR OF SIDE WALL PANELS).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
